Econometrica: Sep 1975, Volume 43, Issue 5

The Continuity of Majority Rule Equilibrium

https://doi.org/0012-9682(197509/11)43:5/6<853:TCOMRE>2.0.CO;2-W
p. 853-866

A. T. Denzau, R. P. Parks

Under the assumption of single peaked preferences, the majority rule equilibrium considered as a correspondence from the voters' preference peaks is shown to be continuous. We also complement the work of Fishburn [6], who first presented a general location theorem for majority rule equilibriums, by dropping the assumptions that the alternative set is finite and that voters' preferences are strict partial orders.

Log In To View Full Content

Back